Duke Mathematical Journal

Lectures on spectral theory of elliptic operators

Victor Guillemin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 44, Number 3 (1977), 485-517.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077312384

Digital Object Identifier
doi:10.1215/S0012-7094-77-04422-2

Mathematical Reviews number (MathSciNet)
MR0448452

Zentralblatt MATH identifier
0463.58024

Subjects
Primary: 58G15
Secondary: 35P20: Asymptotic distribution of eigenvalues and eigenfunctions

Citation

Guillemin, Victor. Lectures on spectral theory of elliptic operators. Duke Math. J. 44 (1977), no. 3, 485--517. doi:10.1215/S0012-7094-77-04422-2. https://projecteuclid.org/euclid.dmj/1077312384


Export citation